# SDR AALA201910259029

- Difficulty date: October 20, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 21,205 hours, 8,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DOOR 4L SILL HAS CORROSION. INSTALLED DOUBLER REPAIR ON DOOR 4L SILL IAW SRM 53-41-14-300-001 REPAIR PRINCIPLE 7.
